# SDR MASA2019073111979

- Difficulty date: July 31, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 37,044 hours, 30,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

14A EMERG EXIT LIGHT BULB INOP.  RELAMPED.
